Alert archive / North Dakota / Wind Chill Warnings in 2011
Wind Chill Warning 3, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill warning at Feb 7, 2011, 2:32 PM MST for 28 counties in North Dakota. It took effect at Feb 7, 2011, 11:00 PM MST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2011, 2:32 PM MST (21:32 UTC)
- In effect from
- Feb 7, 2011, 11:00 PM MST
- Expired
- Feb 8, 2011, 11:00 AM MST
- In force
- 12 hr
- Issued by
- NWS Bismarck, ND
All 28 counties
Billings County, ND, Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 76 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
026 WWUS43 KBIS 072132 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 332 PM CST MON FEB 7 2011 ...DANGEROUS WIND CHILLS OVER WESTERN AND CENTRAL NORTH DAKOTA LATE TONIGHT AND TUESDAY MORNING... .ARCTIC HIGH PRESSURE SETTLING OVER NORTH DAKOTA TONIGHT WILL PRODUCE VERY COLD TEMPERATURES. WINDS OF 5 TO 15 MPH WILL COMBINE WITH THE FRIGID TEMPERATURES TO PRODUCE DANGEROUS WIND CHILLS OVER ALL OF WESTERN AND CENTRAL NORTH DAKOTA. WINDS ARE NOT EXPECTED TO BE AS STRONG IN THE FAR SOUTHWEST...INCLUDING BOWMAN AND HETTINGER. THEREFORE A WIND CHILL ADVISORY WILL BE IN EFFECT. FOR THE REMAINDER OF WESTERN AND CENTRAL NORTH DAKOTA...WIND CHILLS MAY DROP TO 40 BELOW...OR LOWER...AND A WIND CHILL WARNING WILL BE IN EFFECT. IF YOU MUST VENTURE OUT LATE TONIGHT OR EARLY TUESDAY BE SURE TO WEAR A HAT AND GLOVES...AND COVER ALL EXPOSED SKIN. NDZ001>005-009>013-017>023-025-033>037-042-045>048-050-051-080545- /O.NEW.KBIS.WC.W.0003.110208T0600Z-110208T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...DICKINSON...MANDAN... BISMARCK...STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 332 PM CST MON FEB 7 2011 /232 PM MST MON FEB 7 2011/ ...WIND CHILL WARNING IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO NOON CST /11 AM MST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO NOON CST /11 AM MST/ TUESDAY. * EXPECT WIND CHILLS 40 TO 45 BELOW ZERO LATE TONIGHT AND TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ031-032-040-041-043-044-080545- /O.NEW.KBIS.WC.Y.0043.110208T0600Z-110208T1800Z/ GOLDEN VALLEY-BILLINGS-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...MARMARTH...MOTT... BOWMAN...HETTINGER 232 PM MST MON FEB 7 2011 ...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST TUESDAY. * EXPECT WIND CHILLS OF 25 TO 35 BELOW ZERO LATE TONIGHT AND EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TWH
5 follow-up statements
550 WWUS43 KBIS 080341 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 941 PM CST MON FEB 7 2011 ...DANGEROUS WIND CHILLS OVER WESTERN AND CENTRAL NORTH DAKOTA OVERNIGHT AND TUESDAY MORNING... .ARCTIC HIGH PRESSURE SETTLING OVER NORTH DAKOTA OVERNIGHT WILL PRODUCE VERY COLD TEMPERATURES. WINDS OF 5 TO 15 MPH WILL COMBINE WITH THE FRIGID TEMPERATURES TO PRODUCE DANGEROUS WIND CHILLS OVER ALL OF WESTERN AND CENTRAL NORTH DAKOTA. WINDS ARE NOT EXPECTED TO BE AS STRONG IN THE FAR SOUTHWEST... INCLUDING BOWMAN AND HETTINGER. THEREFORE A WIND CHILL ADVISORY IS IN EFFECT. FOR THE REMAINDER OF WESTERN AND CENTRAL NORTH DAKOTA...WIND CHILLS MAY DROP TO 40 BELOW...OR LOWER...AND A WIND CHILL WARNING IS IN EFFECT. IF YOU MUST VENTURE OUT LATE TONIGHT OR EARLY TUESDAY BE SURE TO WEAR A HAT AND GLOVES...AND COVER ALL EXPOSED SKIN. NDZ032-041-081145- /O.UPG.KBIS.WC.Y.0043.110208T0600Z-110208T1800Z/ /O.EXA.KBIS.WC.W.0003.110208T0600Z-110208T1800Z/ BILLINGS-HETTINGER- INCLUDING THE CITIES OF...MEDORA...MOTT 841 PM MST MON FEB 7 2011 ...WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST TUESDAY. THE PREVIOUS WIND CHILL ADVISORY HAS BEEN UPGRADED TO A WIND CHILL WARNING. * EXPECT WIND CHILLS 40 TO 45 BELOW ZERO OVERNIGHT AND TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ001>005-009>013-017>023-025-033>037-042-045>048-050-051-081145- /O.CON.KBIS.WC.W.0003.110208T0600Z-110208T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...DICKINSON...MANDAN... BISMARCK...STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 941 PM CST MON FEB 7 2011 /841 PM MST MON FEB 7 2011/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TUESDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TUESDAY. * EXPECT WIND CHILLS 40 TO 45 BELOW ZERO OVERNIGHT AND TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ031-040-043-044-081145- /O.CON.KBIS.WC.Y.0043.110208T0600Z-110208T1800Z/ GOLDEN VALLEY-SLOPE-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MARMARTH...BOWMAN...HETTINGER 841 PM MST MON FEB 7 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. * EXPECT WIND CHILLS OF 25 TO 35 BELOW ZERO OVERNIGHT AND EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KINNEY
642 WWUS43 KBIS 080712 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 112 AM CST TUE FEB 8 2011 ...WIND CHILL ADVISORY FAR SOUTHWEST...AND WIND CHILL WARNING ACROSS THE REST OF WESTERN AND ALL OF CENTRAL NORTH DAKOTA THROUGH 11 AM MST OR NOON CST TUESDAY MORNING... .AN ARCTIC HIGH COVERED EASTERN MONTANA AND THE WESTERN DAKOTAS THIS MORNING. THE HIGH WILL REMAIN NEARLY STATIONARY THROUGH THE DAY. SUBZERO TEMPERATURES COMBINED WITH NORTHWEST WINDS UP TO 15 MPH WILL CAUSE BITTERLY COLD WIND CHILLS. THE WIND CHILL INDEX WILL RANGE FROM AROUND 30 BELOW IN THE SOUTHWEST TO AROUND 50 BELOW IN THE NORTH CENTRAL. CONDITIONS WILL IMPROVE LATE THIS MORNING AS TEMPERATURES RISE. FROST BITE AND HYPOTHERMIA CAN OCCUR QUICKLY IF PROPER PRECAUTIONS ARE NOT TAKEN. BE SURE TO DRESS WARMLY AND KEEP EXPOSED SKIN TO A MINIMUM IF YOU GO OUTDOORS. NDZ001>005-009>013-017>023-025-032>037-041-042-045>048-050-051- 081515- /O.CON.KBIS.WC.W.0003.000000T0000Z-110208T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MEDORA...DICKINSON... MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT...ELGIN... FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 112 AM CST TUE FEB 8 2011 /1212 AM MST TUE FEB 8 2011/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * EXPECT WIND CHILLS 40 TO 55 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ031-040-043-044-081515- /O.CON.KBIS.WC.Y.0043.000000T0000Z-110208T1800Z/ GOLDEN VALLEY-SLOPE-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MARMARTH...BOWMAN...HETTINGER 1212 AM MST TUE FEB 8 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * EXPECT WIND CHILLS OF 30 TO 40 BELOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$
932 WWUS43 KBIS 080944 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 344 AM CST TUE FEB 8 2011 ...WIND CHILL ADVISORY FAR SOUTHWEST...AND WIND CHILL WARNING ACROSS THE REST OF WESTERN AND ALL OF CENTRAL NORTH DAKOTA THROUGH 11 AM MST OR NOON CST THIS MORNING... .AN ARCTIC HIGH COVERED EASTERN MONTANA AND THE WESTERN DAKOTAS THIS MORNING. THE HIGH WILL REMAIN NEARLY STATIONARY THROUGH THE DAY. SUBZERO TEMPERATURES COMBINED WITH NORTHWEST WINDS UP TO 15 MPH WILL CAUSE BITTERLY COLD WIND CHILLS. THE WIND CHILL INDEX WILL RANGE FROM AROUND 35 BELOW IN THE SOUTHWEST TO NEAR 50 BELOW IN THE NORTH CENTRAL. CONDITIONS WILL IMPROVE LATE THIS MORNING AS TEMPERATURES RISE. FROST BITE AND HYPOTHERMIA CAN OCCUR QUICKLY IF PROPER PRECAUTIONS ARE NOT TAKEN. BE SURE TO DRESS WARMLY AND KEEP EXPOSED SKIN TO A MINIMUM. NDZ001>005-009>013-017>023-025-032>037-041-042-045>048-050-051- 081745- /O.CON.KBIS.WC.W.0003.000000T0000Z-110208T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MEDORA...DICKINSON... MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT...ELGIN... FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 344 AM CST TUE FEB 8 2011 /244 AM MST TUE FEB 8 2011/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * EXPECT WIND CHILLS 40 TO 50 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ031-040-043-044-081745- /O.CON.KBIS.WC.Y.0043.000000T0000Z-110208T1800Z/ GOLDEN VALLEY-SLOPE-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MARMARTH...BOWMAN...HETTINGER 244 AM MST TUE FEB 8 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * EXPECT WIND CHILLS OF 30 TO 40 BELOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$
579 WWUS43 KBIS 081644 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1044 AM CST TUE FEB 8 2011 ...WIND CHILL ADVISORY FAR SOUTHWEST...AND WIND CHILL WARNING ACROSS THE REMAINDER OF WESTERN AND CENTRAL NORTH DAKOTA THROUGH 11 AM MST OR NOON CST THIS MORNING... .ARCTIC HIGH PRESSURE OVER AREA WILL REMAIN NEARLY STATIONARY THROUGH THE DAY. SUBZERO TEMPERATURES COMBINED WITH NORTHWEST WINDS UP TO 30 MPH WILL CAUSE BITTERLY COLD WIND CHILLS. THE WIND CHILL INDEX WILL RANGE FROM 25 TO AROUND 40 BELOW ZERO. IT APPEARS THE WIND CHILL WARNING SHOULD BE ABLE TO EXPIRE AT NOON. DEPENDING ON HOW QUICKLY TEMPERATURES WARM...A WIND CHILL ADVISORY MAY BE NEEDED FOR THE AFTERNOON HOURS. REMEMBER...FROST BITE AND HYPOTHERMIA CAN OCCUR QUICKLY IF PROPER PRECAUTIONS ARE NOT TAKEN. BE SURE TO DRESS WARMLY AND KEEP EXPOSED SKIN TO A MINIMUM. NDZ001>005-009>013-017>023-025-032>037-041-042-045>048-050-051- 081800- /O.CON.KBIS.WC.W.0003.000000T0000Z-110208T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MEDORA...DICKINSON... MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT...ELGIN... FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 1044 AM CST TUE FEB 8 2011 /944 AM MST TUE FEB 8 2011/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * EXPECT WIND CHILLS 25 TO AROUND 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ031-040-043-044-081800- /O.CON.KBIS.WC.Y.0043.000000T0000Z-110208T1800Z/ GOLDEN VALLEY-SLOPE-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MARMARTH...BOWMAN...HETTINGER 944 AM MST TUE FEB 8 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * EXPECT WIND CHILLS OF 25 TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$
514 WWUS43 KBIS 081806 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1206 PM CST TUE FEB 8 2011 ...WIND CHILL WARNING AND ADVISORY ALLOWED TO EXPIRE... .WITH RISING TEMPERATURES THIS AFTERNOON...THE WIND CHILL WARNING AND ADVISORY HAS BEEN ALLOWED TO EXPIRE. THERE WILL BE SOME AREAS THAT SEE WIND CHILLS TO 30 BELOW EARLY THIS AFTERNOON...BUT MOST AREA WILL EXPERIENCE WIND CHILLS OF 15 TO 25 BELOW. ANOTHER WIND CHILL ADVISORY IS LIKELY TONIGHT FOR A GOOD PORTION OF WESTERN AND CENTRAL NORTH DAKOTA. NDZ001>005-009>013-017>023-025-032>037-041-042-045>048-050-051- 081915- /O.EXP.KBIS.WC.W.0003.000000T0000Z-110208T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MEDORA...DICKINSON... MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT...ELGIN... FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 1206 PM CST TUE FEB 8 2011 /1106 AM MST TUE FEB 8 2011/ ...WIND CHILL WARNING HAS EXPIRED... THE WIND CHILL WARNING IS NO LONGER IN EFFECT. $$ NDZ031-040-043-044-081915- /O.EXP.KBIS.WC.Y.0043.000000T0000Z-110208T1800Z/ GOLDEN VALLEY-SLOPE-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MARMARTH...BOWMAN...HETTINGER 1106 AM MST TUE FEB 8 2011 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill warning went out at Feb 7, 12:10 PM MST, 2 hours 22 minutes earlier.
Area forecast discussion, Feb 7, 12:10 PM MST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 110 PM CST MON FEB 7 2011 .UPDATE...TEMPERATURES AND SKY COVER && .DISCUSSION...THIN STRATUS LAYER IS STILL HOLDING ON ACROSS THE NORTHWEST AND CENTRAL PART OF THE STATE. ALTHOUGH THERE IS A LOT OF SUNSHINE GETTING THROUGH. PARTLY SUNNY SHOULD HOLD FOR SKY COVER THIS AFTERNOON. SOME MINOR ADJUSTMENTS TO TEMPERATURES THIS AFTERNOON AS MOST AREAS ARE RISING VERY SLOWLY...IF NOT FALLING. MOST OF THE HIGHS ACROSS THE SOUTH OCCURRED EARLIER THIS MORNING. OTHERWISE FORECAST LOOKS GOOD FOR TODAY. PROBLEMS ARISE FOR THE TONIGHT PERIOD. MODEL GUIDANCE IS CLOSER WITH FORECAST LOWS THAN THIS MORNING...BUT STILL SOME SPREAD. STILL THINK 15 TO 20 BELOW IS A GOOD BET MOST AREAS...WITH SOME AREA DROPPING BELOW THIS. WILL TAKE ANOTHER LAST LOOK THIS AFTERNOON BUT ANTICIPATE A WIND CHILL WARNING FOR AREAS NORTH AND EAST OF LAKE SAKAKAWEA AND THE MISSOURI...AND WIND CHILL ADVISORY FOR THE SOUTHWEST. && .AVIATION...THIN STRATUS STILL HOLDING AT ISN...MOT AND BIS...BUT HAS DISSIPATED AT JMS AND DIK. STILL HAVE HOPE THAT THE STRATUS WILL BREAK UP ACROSS THE NORTHWEST AND CENTRAL...ALTHOUGH WE MAY HAVE TO DELAY THIS A FEW HOURS. ONCE IT DOES...VFR CONDITIONS SHOULD PREVAIL THROUGH THE REMAINDER OF THE FORECAST. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && 17/17/17
Hazardous weather outlook, Feb 7, 11:34 AM MST, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1234 PM CST MON FEB 7 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-081530- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1234 PM CST MON FEB 7 2011 /1134 AM MST MON FEB 7 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT DANGEROUS WIND CHILL TEMPERATURES CAN BE EXPECTED TONIGHT ACROSS THE STATE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIND CHILLS WILL REMAIN DANGEROUS AT TIMES TUESDAY MORNING THROUGH THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Feb 7, 9:59 AM MST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1059 AM CST MON FEB 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 7 NW TAYLOR 46.97N 102.53W
02/07/2011 M1.0 INCH STARK ND CO-OP OBSERVER
24 HOUR SNOWFALL.
&&
PAYDThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 2:32 PM MST | Wind Chill Advisory | BIS | Adams, Billings, Bowman, Golden Valley, Hettinger, Slope | 20 hr |
Nearby
Wind Chill Warnings in North Dakota, 2011Every wind chill warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.